Alert archive / Georgia / Special Weather Statements in 2009

Special Weather Statement, NWS Jacksonville, FL

August 6, 2009Charlton County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 6, 2009, 7:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2009, 7:21 PM EDT (23:21 UTC)
Expired
Aug 6, 2009, 8:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Charlton County, GA

The radar

The Jacksonville radar (KJAX), 44 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 062321
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT THU AUG 6 2009

FLZ024-GAZ150-164-070000-
CHARLTON-NASSAU-WARE-
721 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL
CHARLTON...SOUTHEASTERN WARE AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM
EDT...

AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES WEST OF HILLIARD...MOVING 
NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY 
RURAL AREAS THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN 
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY 
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR 
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8196 3067 8193 3057 8221 3071 8230
TIME...MOT...LOC 2321Z 243DEG 7KT 3068 8216

$$

ZAPPE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:54 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Aug 6, 1:54 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EDT THU AUG 6 2009

.SHORT TERM...LATEST MSAS ANALYSIS SHOWS LOW PRESSURE OFF THE
CAROLINA COAST WITH A TROUGH EXTENDING THROUGH THE COASTAL PLAINS
AND THEN WESTWARD THROUGH SOUTH GEORGIA. MEANWHILE...HIGH PRESSURE
RIDGE AXIS EXISTS FROM JUST NORTH OF THE BAHAMAS THROUGH SOUTH
FLORIDA WHICH COMBINED WITH AFOREMENTIONED TROUGH...CONTINUES THE
LIGHT WESTERLY FLOW REGIME ACROSS THE AREA. TROUGH JUST OFF THE
COAST IS BEGINNING TO FORM AS SEABREEZE PUSHES INLAND...ESPECIALLY
ALONG THE FLORIDA COAST WHERE MAYPORT AND HAS ALREADY SEEN A SHIFT
TO THE EAST. PWATS TODAY CAME IN AT JUST BELOW 2 INCHES ON THE JAX
MORNING SOUNDING...VERY CLOSE TO THE PREVIOUS TWO DAYS WHILE MODEL
SOUNDINGS TO THE SOUTH INDICATE VALUES IN EXCESS OF 2 INCHES.
THIS...ALONG WITH THE PROGRESSION OF THE WEST COAST SEABREEZE HAS
ALLOWED FOR EARLY THUNDERSTORM DEVELOPMENT NEAR GNV WITH OTHER SCT
ACTIVITY ALONG THE INTERSTATE 75 CORRIDOR.

FOR THE REMAINDER OF THE EVENING HOURS...MODELS INDICATE SHORTWAVE
ACTIVITY WHICH IS APPARENT ON CURRENT WATER VAPOR IMAGERY TO
SLIDE SOUTHEAST SLIGHTLY AND PROVIDE ADDITIONAL LIFT FOR MAINLY
THE FLORIDA PORTION. WITH SEABREEZE PUSHING IN AGAINST WESTERLY
FLOW...WE SHOULD SEE STORMS DEVELOP IN WEAK STEERING CONDITIONS
WITH POTENTIAL FOR FLOODING LIKELY. WESTERLY FLOW ALOFT WILL ALSO
PROVIDE FOR GOOD PARTICLE SEPARATION AND ALTHOUGH LAPSE RATES
ALOFT ARE NOT VERY STEEP...HAIL AND MARGINALLY SEVERE WIND GUSTS
REMAIN POSSIBLE INTO THE LATE EVENING HOURS.

FOR FRIDAY...SURFACE TROUGH WEAKENS AND RIDGE AXIS SLIDES
NORTHWARD WITH A SOUTH FLOW QUICKLY TRANSITIONING TO EAST WITH AN
EARLY SEABREEZE ALONG THE ATLANTIC COAST. WILL ALSO SEE MID LEVEL
RIDGE TO THE EAST OF THE AREA STRENGTHEN SLIGHTLY WITH DRIER AIR
AT THE MID LEVELS NOTED FROM ST AUGUSTINE SOUTHWARD. THIS POINTS
TO AN OVERALL REDUCTION IN POPS WITH AXIS OF BEST RAIN CHANCES
SHIFTING INLAND SLIGHTLY.

THIS TREND WILL CONTINUE INTO SATURDAY AND SUNDAY OF OVERALL
DRYING OF THE COLUMN AND INCREASED EASTERLY FLOW WILL RESULT IN A
DECIDE LY INLAND DISTRIBUTION OF HIGHEST POPS ALTHOUGH ALL WILL BE
CAPPED IN THE SCATTERED RANGE.

.LONG TERM...MID LEVEL HIGH REMAINS OVER THE AREA FOR MOST OF THE
PERIOD WHILE SURFACE RIDGE AXIS REMAINS NEARLY STATIONARY OVER THE
AREA. THIS TYPE OF PATTERN SUPPORTS SCT POP DISTRIBUTION WHICH
CURRENT GRID FORECAST HANDLES WELL.

&&

.AVIATION...HAVE TEMPO TSRA BEG 18Z AT GNV AND 20Z IN DUVAL CO.
LOWER CHANCES FOR SSI AND WILL KEEP VCTS. WILL OPT FOR MIFG AT
VQQ AFTER MIDNIGHT INSTEAD OF TEMPO MVFR.

&&

.MARINE...NO HEADLINES. WRN ATLANTIC HIGH GRADUALLY BUILDS
RESULTING IN WINDS SHIFTING TO E TO SE THIS WEEKEND...BUT SHIFTING
AGAIN TO S TO SW MON/TUE AS A SFC TROUGH MOVES TO ERN SEABOARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  70  95 /  30  30  10  30
SSI  75  90  76  89 /  30  20  10  20
JAX  73  92  73  92 /  30  40  20  20
SGJ  74  91  74  91 /  30  40  20  20
GNV  70  92  70  92 /  40  60  40  30
OCF  71  91  71  92 /  30  60  50  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

DEESE/TRABERT/MCALLISTER
Hazardous weather outlook, Aug 6, 3:20 AM EDT, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT THU AUG 6 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
320 AM EDT THU AUG 6 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN THIS
AFTERNOON AND EVENING. THE SLOW MOVEMENT OF THE STORM ACTIVITY
WILL PROMOTE LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. A
FEW OF THE STORMS WILL BECOME STRONG WITH EXCESSIVE LIGHTNING AND
GUSTY WINDS. STORM MOTION WILL BE TOWARD THE EAST AROUND 5 TO 10
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A
FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EVENING. A
GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED ACROSS THE
AREA INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 6, 5:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU AUG 6 2009

FLZ023-025-031-032-062245-
BAKER-BRADFORD-CLAY-DUVAL-
558 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...NORTHWESTERN CLAY...SOUTHEASTERN BAKER AND WESTERN DUVAL
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM
EDT...

AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF LAWTEY...OR 9 MILES
EAST OF RAIFORD...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LAWTEY...MIDDLEBURG AND MAXVILLE THROUGH 645
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2996 8178 2999 8210 3008 8217 3013 8214
      3014 8215 3014 8221 3016 8223 3028 8205
      3027 8205 3031 8200
TIME...MOT...LOC 2159Z 252DEG 5KT 3010 8210

DEESE
Special weather statement, Aug 6, 6:08 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
608 PM EDT THU AUG 6 2009

FLZ025-062300-
DUVAL-
608 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM
EDT...

AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER ORTEGA...OR 5 MILES SOUTHWEST OF DOWNTOWN
JACKSONVILLE...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND NORMANDY...JACKSONVILLE HEIGHTS...ORTEGA...
RIVERSIDE...DOWNTOWN JACKSONVILLE...SAN MARCO...TALLYRAND AND
ARLINGTON THROUGH 700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8157 3019 8157 3020 8181 3039 8182
TIME...MOT...LOC 2208Z 276DEG 12KT 3029 8172

ZIBURA
Special weather statement, Aug 6, 6:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT THU AUG 6 2009

FLZ024-GAZ164-062300-
CHARLTON-NASSAU-
611 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CHARLTON
AND WESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ST. GEORGE...OR 11 MILES WEST OF
CALLAHAN...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND ST. GEORGE AND CALLAHAN THROUGH 700 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3071 8186 3053 8182 3049 8205 3058 8208
TIME...MOT...LOC 2211Z 252DEG 5KT 3053 8202

ZAPPE
Special weather statement, Aug 6, 6:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT THU AUG 6 2009

GAZ136-151-152-062330-
BRANTLEY-PIERCE-WAYNE-
648 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
BRANTLEY...SOUTHEASTERN PIERCE AND EXTREME SOUTHERN WAYNE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730
PM EDT...

AT 649 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
HORTENSE TO 4 MILES WEST OF HORTENSE TO 4 MILES NORTHWEST OF
HOBOKEN...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND HOBOKEN...HORTENSE AND RAYBON THROUGH 730 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3134 8175 3131 8175 3126 8185 3123 8198
      3116 8205 3118 8219 3138 8207 3137 8174
TIME...MOT...LOC 2249Z 270DEG 7KT 3134 8182 3135 8202
          3121 8219

ZAPPE
Special weather statement, Aug 6, 7:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
719 PM EDT THU AUG 6 2009

GAZ165-062345-
INLAND CAMDEN-
719 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS VALID UNTIL 745 PM EDT...

AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF COLESBURG...OR 7
MILES WEST OF KINGSLAND...MOVING WEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG THROUGH 745 PM
EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3093 8165 3076 8171 3080 8188 3096 8184
TIME...MOT...LOC 2320Z 087DEG 5KT 3083 8178

ZIBURA
Special weather statement, Aug 6, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT THU AUG 6 2009

FLZ024-GAZ150-164-070000-
CHARLTON-NASSAU-WARE-
721 PM EDT THU AUG 6 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL
CHARLTON...SOUTHEASTERN WARE AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM
EDT...

AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES WEST OF HILLIARD...MOVING
NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY
RURAL AREAS THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8196 3067 8193 3057 8221 3071 8230
TIME...MOT...LOC 2321Z 243DEG 7KT 3068 8216

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:00 PM EDTSpecial Weather StatementJAXPutnam30 min
Aug 5, 8:03 PM EDTSpecial Weather StatementJAXHamilton42 min
Aug 5, 8:10 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 5, 8:16 PM EDTAreal Flood AdvisoryJAXAlachua59 min
Aug 5, 8:18 PM EDTAreal Flood AdvisoryJAXAlachua, Marion57 min
Aug 5, 8:23 PM EDTSpecial Weather StatementJAXUnion52 min
Aug 5, 8:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Aug 5, 9:21 PM EDTAreal Flood AdvisoryJAXAlachua54 min
Aug 5, 10:04 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford86 min
Aug 6, 1:51 PM EDTSpecial Weather StatementJAXMarion39 min
Aug 6, 2:04 PM EDTSevere Thunderstorm WarningJAXMarion41 min
Aug 6, 2:21 PM EDTSpecial Weather StatementJAXSaint Johns39 min
Aug 6, 2:25 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 6, 2:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Aug 6, 2:45 PM EDTSevere Thunderstorm WarningJAXMarion45 min
Aug 6, 2:46 PM EDTAreal Flood AdvisoryJAXMarion95 min
Aug 6, 2:49 PM EDTSpecial Marine WarningJAX32 min
Aug 6, 3:09 PM EDTSpecial Weather StatementJAXSaint Johns51 min
Aug 6, 3:16 PM EDTSpecial Marine WarningJAX89 min
Aug 6, 3:20 PM EDTSpecial Weather StatementJAXAlachua40 min
Aug 6, 3:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Aug 6, 3:39 PM EDTAreal Flood AdvisoryJAXSaint Johns96 min
Aug 6, 3:45 PM EDTSpecial Weather StatementJAXGilchrist45 min
Aug 6, 4:09 PM EDTAreal Flood AdvisoryJAXColumbia, Gilchrist, Suwannee49 min
Aug 6, 4:12 PM EDTAreal Flood AdvisoryJAXMarion54 min
Aug 6, 4:17 PM EDTSpecial Weather StatementJAXSaint Johns58 min
Aug 6, 4:18 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns87 min
Aug 6, 4:23 PM EDTSpecial Weather StatementJAXGilchrist52 min
Aug 6, 4:23 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns37 min
Aug 6, 4:37 PM EDTSpecial Weather StatementJAXFlagler38 min
Aug 6, 4:38 PM EDTSpecial Marine WarningJAX95 min
Aug 6, 4:44 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns48 min
Aug 6, 4:51 PM EDTSpecial Weather StatementJAXAlachua39 min
Aug 6, 4:56 PM EDTSpecial Weather StatementJAXMarion49 min
Aug 6, 4:57 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia, Union70 min
Aug 6, 5:04 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns56 min
Aug 6, 5:04 PM EDTSpecial Weather StatementJAXFlagler41 min
Aug 6, 5:10 PM EDTSevere Thunderstorm WarningJAXFlagler21 min
Aug 6, 5:20 PM EDTAreal Flood WarningJAXAlachua49 min
Aug 6, 5:27 PM EDTSpecial Marine WarningJAX63 min
Aug 6, 5:27 PM EDTSpecial Weather StatementJAXUnion48 min
Aug 6, 5:29 PM EDTSpecial Weather StatementJAXDuval46 min
Aug 6, 5:30 PM EDTSpecial Weather StatementJAXNassau45 min
Aug 6, 5:32 PM EDTAreal Flood AdvisoryJAXMarion51 min
Aug 6, 5:34 PM EDTAreal Flood AdvisoryJAXBaker, Clay, Duval, Nassau86 min
Aug 6, 5:39 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Clay, Duval, Union96 min
Aug 6, 5:58 PM EDTSpecial Weather StatementJAXClay47 min
Aug 6, 6:08 PM EDTSpecial Weather StatementJAXDuval52 min
Aug 6, 6:11 PM EDTSpecial Weather StatementJAXNassau49 min
Aug 6, 6:16 PM EDTAreal Flood AdvisoryJAXDuval, Nassau89 min
Aug 5, 8:14 PM EDTAreal Flood AdvisoryJAXClinch61 min
Aug 6, 6:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Aug 6, 7:19 PM EDTSpecial Weather StatementJAXCamden26 min
Aug 6, 7:28 PM EDTSpecial Weather StatementJAXBrantley47 min
Aug 6, 7:48 PM EDTSpecial Weather StatementJAXCamden42 min

Nearby

Special Weather Statements in Georgia, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.